# SDR 08FDEA04805

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65295489
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN AFT ANGLE AT STA 1183 RBL 53 IS CRACKED.  REMOVED DAMAGED ANGLE, FABRICATED HEAT TREATED NEW ANGLE.  INSTALLED AND SEALED NEW ANGLE CLASSIFIED AS A MINOR REPAIR, REF DWG 65-29567, SRM 51-40-02.
